# SDR CNQ2002F0000A

- Difficulty date: July 12, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N70DJ
- Make and model: Cessna 650
- Aircraft serial: 6500058
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 620803230
- Condition: Broken
- Location: Uplock Switch
- Part time: 5,889 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG FAILED TO RETRACT AFTER TAKEOFF.  FOUND TWO BROKEN WIRES ON THE LT MLG UPLOCK SWITCH.  THE WIRES APPEARED TO BE OLD AND BRITTLE.  REPAIRED THE TWO BROKEN WIRES AND ALL OTHER WIRES AT THE UPLOCK SWITCH.  PERFORMED A FUNCTIONAL TEST OF THE LANDING GEAR SYSTEM.
